On the distribution of zeroes of extremal functions in $E_p$-classes in finitely connected domains
Matematičeskie zametki, Tome 16 (1974) no. 6, pp. 879-885 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

Previously known representations of extremal functions in terms of Green's and Neumann's functions are used for finding conditions which the zeroes of these functions must satisfy.
@article{MZM_1974_16_6_a3,
     author = {S. Ya. Khavinson},
     title = {On the distribution of zeroes of extremal functions in $E_p$-classes in finitely connected domains},
     journal = {Matemati\v{c}eskie zametki},
     pages = {879--885},
     year = {1974},
     volume = {16},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_1974_16_6_a3/}
}
TY  - JOUR
AU  - S. Ya. Khavinson
TI  - On the distribution of zeroes of extremal functions in $E_p$-classes in finitely connected domains
JO  - Matematičeskie zametki
PY  - 1974
SP  - 879
EP  - 885
VL  - 16
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/MZM_1974_16_6_a3/
LA  - ru
ID  - MZM_1974_16_6_a3
ER  - 
%0 Journal Article
%A S. Ya. Khavinson
%T On the distribution of zeroes of extremal functions in $E_p$-classes in finitely connected domains
%J Matematičeskie zametki
%D 1974
%P 879-885
%V 16
%N 6
%U http://geodesic.mathdoc.fr/item/MZM_1974_16_6_a3/
%G ru
%F MZM_1974_16_6_a3
S. Ya. Khavinson. On the distribution of zeroes of extremal functions in $E_p$-classes in finitely connected domains. Matematičeskie zametki, Tome 16 (1974) no. 6, pp. 879-885. http://geodesic.mathdoc.fr/item/MZM_1974_16_6_a3/